# SDR 95ZZZX1269

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100FL
- Make and model: Beech 300BEECH
- Aircraft serial: FA34
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40576
- Condition: Damaged
- Location: Cells
- Component: Saft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY MFG 11-93, PUT INTO SERVICE ON 6-29-94, RETIRED 2-21-95.  STD CHARGE RATE USED:  ONE-HALF C1 2 HRS, PLUS ONE-TENTH C1 4 HRS.  DURING SECOND HALF OF 4 HRS, TO CHARGE 6 CELLS SHOWED VOLTAGE DROPS OF 0.15V TO 0.20V WITH ABNORMAL HEAT BUILD UP IN THESE CELLS AND A TOTAL VOLTAGE DROP OF JUST OVER 1.0V.  SEPARATOR DAMAGE INDICATED.  SEE BEECH KA-300 MM 24-32-00, PAGE 3 (JUNE 24, 1994) FOR GAS BARRIER CHECK PROCEDURE.
